Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blood pressure meds and sweating

Premium Questions

Dr.  Chakravarthy Mazumdar MD

of pressure can't eat my blood pressure was 118/75 this was deferent dr he changed the blood pressure med ...It started when I went to dr for my arm very painful taking my blood... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr.  Nsah Bernard MD

Can I get my blood pressure meds renewed here? ( Lisinopril & Bisolol) ... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)
Dr. Benard Shehu MD

I have cold sweats, nausea, dizziness , elevated blood pressure (160-180 systolic, 90-105 diastolyic), normal heartbeat, fatigue , dry heaves. On several BP meds, plavix, aspirin , vytorin. Age... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Sundar Gnanavel MD

Smoker for 15 years pack a day. Night sweats , poor sleep, numbness third and forth finger at times, day time fatigue and sleepiness..low-T. Started light dose of High Blood Presure med for about one ... View answer

Answered by : Dr. Sundar Gnanavel ( Psychiatrist)
Dr.     Shruti Rijhwani MD

I have high blood pres. but under control with meds. I've blood clots , short while back. under meds. for that. I've three way by-pass on my heart; I've had pneumonia . I have hardening ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)

Public Forum Discussions

Dr. Gulshan Battan MD

I found out that I had high blood pressure 202/90. My Dr. put me on Losartan Potassium 50mg ... and Atorvastatin 40mg all within a weeks time...I ve been on all for about 2 months now...I ve been the... View answer

Answered by : Dr. Gulshan Battan ( Cardiologist)
Dr. Thabang Thabo Dima MD

flashes and night sweats. The HRT controlled those symptoms, but elevated my BP slightly. I was on Coreg ... 3 days ago. I saw my MD today, and my BP was 160/90. He added a new med, Norvasc, 5 mg, which I ... View answer

Answered by : Dr. Thabang Thabo Dima ( General & Family Physician)
Dr. Akhtarhusian GHAUSI MD

was diagnosed with high blood pressure approximately 2 years ago. I was taking Atenelol which seemed to control ... meds yet (the nurse is checking to be certain I can take the meds, as I have... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)
Dr. Kathy Robinson MD

My 75 yr old Mother-n-law takes different meds for Blood Pressure and she also started taking Celexa almost 2 mths ago. Low Blood Pressure runs in her family. She also consumes 3 or more... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Harender Sodhi MD

my bp is very high i am taking my meds it goes down a couple hours and goes right back up my dr. has tried me on several different meds they dont seem to work i am not a smoker but i am over weight i ... View answer

Answered by : Dr. Harender Sodhi ( General & Family Physician)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello! Cold sweating on hands is not related to blood pressure.In cases of very low blood pressure one can experience this symptom but it is associated with weakness, the feeling of...

Dr.    Muhammad Ahmad MD

Hello it might be that you are sweating much in exercise and not taking enough water, or may be you don't need the med any more , i would suggest you to leave the med and check your BP twice a day if...

Dr. Shanthi.E MD

Regular exercise, healthy diet and relaxation techniques like yoga and meditation.